# SDR ASAA2012062792432

- Difficulty date: June 2, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 14,389 hours, 4,610 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: No Indication
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R1 WINDOW HEAT GREEN ON LIGHT, NOT ILLUMINATED.  R1 WINDOW HEAT TESTED GOOD REF 30-41-00-710-801.
